EXACTECH, INC. NOVATION; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Back to Search Results |
| Catalog Number |
130-32-51 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Osteolysis (2377)
| Date of Event |
11/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: 180-11-48 - nv crown cup clsr hl w/ha 48mm group 1: (b)(6) 164-03-08 - element-stem, collared w/ha, std offset, sz 8: (b)(6) 01-032-03-3294 - universal cup, head, delta, 32mm, -4: (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
Event or Problem Description
It was reported that a 65 yo female patient, who had an initial left tha, underwent a revision procedure approximately 6 years post the initial procedure.Pe wear + microparticle disease, pain during hip rotations reported.The cup with a model g7 50 prosthesis, with a ceramic-ceramic 32 l friction pair were replaced.The cystic areas were filled with bone graft.Intraoperative cultures are negative.Having followed a satisfactory evolution, he began ambulation 48 hours after surgery without complications and was discharged.Favorable evolution, satisfactory from an orthopedic standpoint; ambulation with two crutches indicated.No further information.Additional information received 2/20/2026: invoice related to the surgery performed on (b)(6) 2019 (medical record no.(b)(6) / cic no.(b)(6), including the product reference numbers and the corresponding lot/serial numbers.Implant register and traceability sheet for the revision surgery on (b)(6) 2025 (medical record no.(b)(6) / cic no.(b)(6), including the implant labels for the implanted material.Ref b076.1713.000.00 ceramic head 32mm l 12/14 cone sn: (b)(6).Material: bio ceramic.Suspect device(s): 130-32-51 - nv gxl liner neutral, 32mm id group 1 cups: (b)(6) concomitants: 180-11-48 - nv crown cup clsr hl w/ha 48mm group 1: (b)(6) 164-03-08 - element-stem, collared w/ha, std offset, sz 8: (b)(6) 01-032-03-3294 - universal cup, head, delta, 32mm, -4: (b)(6).